MathSciNet Relay Station
MathSciNet bibliographic data
MR1545971 DML
Whitney, Hassler On the maps of an $n$-sphere into another $n$-sphere. Duke Math. J. 3 (1937), no. 1, 46–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement